A simple diagnostic method of outlier detection for stationary Gaussian time series

Cai, Y.Z. and Davies, N., 2003. A simple diagnostic method of outlier detection for stationary Gaussian time series. Journal of Applied Statistics, 30 (2), pp. 205-223. ISSN 0266-4763

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Applied Statistics
Creators: Cai, Y.Z. and Davies, N.
Publisher: Carfax Publishing
Place of Publication: Basingstoke, Hants
Date: 2003
Volume: 30
Number: 2
ISSN: 0266-4763
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:00
Last Modified: 19 Oct 2015 14:40
URI: http://irep.ntu.ac.uk/id/eprint/21294

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year